# SDR CKSA98660

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041522
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL LOCATED AT ZONE 100, STA 1960 STR 51R TO 51L WL 125 HAS AREA APPROX 4.0 SQ INCHES OF MODERATE CORROSION.  REPAIRED IAW 747 SRM 53-30-03, FIG 47 DETAIL 1 AND ASA CKF-AMD-068 SHT 1 AND 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-AMD-008, CPCP TASK CARD NR C53-100-01-06.
